Schrödinger Operator on the Zigzag Half-Nanotube in Magnetic Field

DSpace Repository

Schrödinger Operator on the Zigzag Half-Nanotube in Magnetic Field

Show full item record

Files for download

Find Full text There are no files associated with this item.

Facebook

Simple item record

Publication Article, peer reviewed scientific
Title Schrödinger Operator on the Zigzag Half-Nanotube in Magnetic Field
Author(s) Iantchenko, Alexei ; Korotyaev, Evgeny
Date 2010
English abstract
We consider the zigzag half-nanotubes (tight-binding approximation) in a uniform magnetic field which is described by the magnetic Schrödinger operator with a periodic potential plus a finitely supported perturbation. We describe all eigenvalues and resonances of this operator, and theirs dependence on the magnetic field. The proof is reduced to the analysis of the periodic Jacobi operators on the half-line with finitely supported perturbations.
DOI http://dx.doi.org/10.1051/mmnp/20105408 (link to publisher's fulltext)
Host/Issue Mathematical Modelling of Natural Phenomena;4
Spectral problems. Issue dedicated to the memory of M. Birman
Volume 5
ISSN 0973-5348
Pages 175-197
Language eng (iso)
Subject(s) nanotubes
Jacobi operators
periodic
finite support perturbation
resonances
Sciences
Research Subject Categories::MATHEMATICS
Research Subject Categories::NATURAL SCIENCES
Research Subject Categories::TECHNOLOGY
Handle http://hdl.handle.net/2043/11255 (link to this page)

This item appears in the following Collection(s)

Show full item record

Search


Browse

My Account

Statistics